# SDR FDEA201110114418

- Difficulty date: October 11, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152792
- Condition: Corroded
- Location: Bs 377-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC AT STA 377-440 LBL 24.45 SEAT TRACK HAS SEVERAL NICKS, GOUGES & CORROSION.  REMOVED AND REPLACED SEAT TRACK PER SRM 51-40-02. REMOVED CORROSION AND FOUND OUT OF LIMITS PER SRM 53-00-52, FIG.101, DETAIL 7; BEFORE: .050",   AFTER: .030", LOSS: .020".   MAJOR REPAIR.
